MAUDE Adverse Event Report: ABBOTT MEDICAL MITRACLIP G4 CLIP DELIVERY SYSTEM; MITRAL VALVE REPAIR DEVICES

ABBOTT MEDICAL MITRACLIP G4 CLIP DELIVERY SYSTEM; MITRAL VALVE REPAIR DEVICES
Model Number CDS0701-NT
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/25/2022
Type of Reportable Event Death
Event or Problem Description
This report is being conservatively filed to report the death.Crd_1002 - expand g4 phase 1 and phase 2 study: patient id: (b)(6).It was reported that on (b)(6) 2022, the patient presented with degenerative mitral regurgitation (mr) grade 4+ with a posterior leaflet prolapse, mitral annular calcification.One mitraclip was successfully implanted, reducing the mr to grade 2+.On (b)(6) 2022, the patient had been hospitalized with hypoxia.On (b)(6) 2022, the patient passed away due to a cardiovascular related death.Per physician, the event was unknown if device related.Three attempts were made to obtain information without success.No additional information was provided regarding this issue.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The investigation was unable to determine a cause for the reported death.Death is listed in the instructions for use as a known possible complication associated with mitraclip procedures.There is no indication of a product issue with respect to manufacture, design, or labeling.

Brand Name
MITRACLIP G4 CLIP DELIVERY SYSTEM
Common Device Name
MITRAL VALVE REPAIR DEVICES
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key17208270
Report Number2135147-2023-02793
Device Sequence Number6591763
Product Code NKM
UDI-Device Identifier08717648230943
UDI-Public08717648230943
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/29/2022
Device Model NumberCDS0701-NT
Device Catalogue NumberCDS0701-NT
Device Lot Number10730R155
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/02/2023
Initial Report FDA Received Date06/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age82 YR
Patient SexMale
Patient Weight66 KG